Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took plan B twice after having unprotected sex. Constipation, fatigue and bloating. Concerned

I had unprotected sex on wednesday and I took plan B one step on friday and saturday. I feel constipated, bloated, and fatigued. Maybe it is because I took it twice and I m stressing? Also my period was late before I had sex but I havent had sex in a long time so I was definately ovulating on wednesday. I m scared what do you think.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The symptoms you are experiencing are perhaps due to the overdose of hormones. The efficacy of emergency pills is good provided they are taken within the stipulated time gap and the sooner they are taken the better they work. If you do not get a period within two weeks after the due date, see your gynecologist for an appraisal of the situation. Wish you good luck.
Answered: Wed, 3 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor